# SDR SWAA2020032442729

- Difficulty date: February 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5133
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANE IS DENTED AT B.S. 260 - 270, R.B.L. 11 - L.B.L. 11, W.L. 207.54.         REMOVED FLIGHT DECK FLOOR PANEL AT BS 260-270 RBL 11 - LBL 11 AND FABRICATED NEW ONE AND INSTALLED IAW SRM 51-40-02 AND DWG # 141A5133, REV. C., 59042U, 16MAR20.
